# SDR SWIA200312274

- Difficulty date: August 19, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 29,324 hours, 38,779 cycles
- Engine: Pwa PW118A
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 5847
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 7,669 hours, 11,473 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL COLUMNS BEGIN TO OSCILLATE FOLLOWED BY AUTOPILOT FAIL ON MAP AND AP ON FCP.  HAPPENED ON BOTH CAPT AND FO SIDE.  REPLACED PITCH DATA RELAYS K0312 & K0256 (CAPT'S SIDE).  REPLACED AILERON SERVO AND AP TRANSFER BOX.  AP AND AP TRANSFER OPS CHECKS GOOD.  P/N 622-5734-002, S/N 5847, S/N ON 5851, P/N 120-39864-001  S/N 120207, P/N ON 120-49625-001, S/N ON 120341.
